# SDR IPXA09855949

- Difficulty date: February 2, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Xfs 305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS NR 718-W4-13, RT WING LE LOWER SKIN REPAIR DOUBLER AT XFS 305 IS STAINLESS STEEL.  REMOVED AND REPLACED REPAIR PER REO-G12799 REV IR, AND PER IPXA EO DC8-5730-33503-A.
